Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Some remarks on the Lax-Wendroff finite-difference scheme for nonsymmetric hyperbolic systems

Author: Masaya Yamaguti
Journal: Math. Comp. 21 (1967), 611-619
MSC: Primary 65.67
MathSciNet review: 0224308
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.67

Retrieve articles in all journals with MSC: 65.67

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society